# SDR ASAA0842938

- Difficulty date: May 11, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 46,554 hours, 26,024 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SPOILER HAS BUMPS FROM SEAL SCREWS.  REPAIRED SKIN DAMAGE ON OUTBOARD END OD NR 4 SPOILER IAW B737 400 SRM 51-70-10 REPAIR 4.
